# SDR CALA2023112703481

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620457
- Condition: Cracked
- Location: Fwd Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT HATCH CRACKED.  REMOVED AND REPLACED FRAME SEGMENT & SEGMENT (FWD SIDE) ON R/H O /W EMERGENCY HATCH IAW A320 SRM 51-72-11-911-001.
